# SDR USAA2011122700018

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,029 hours, 15,920 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 1348M79P14
- Part serial: WYGA0549
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,579 hours, 15,178 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, AND POSSIBLY DURING POWER CHANGE OVER, NR 2 ENGINE FAILURE ECAM MESSAGE WITH AUTO SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENG HYDROMECHANICAL UNIT AND FUEL PUMP/FILTER ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 73-11-10 & 73-21-10.
